RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 2, Pages 295–297 (Mi dan45143)  

MATHEMATICS

On the distribution of linear functionals in finite-dimensional spaces of large dimension

S. V. Nagaev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (338 kB)

Bibliographic databases:
UDC: 519ю21
Presented: А. Д. Александров
Received: 22.09.1981

Citation: S. V. Nagaev, “On the distribution of linear functionals in finite-dimensional spaces of large dimension”, Dokl. Akad. Nauk SSSR, 263:2 (1982), 295–297

Citation in format AMSBIB
\Bibitem{Nag82}
\by S.~V.~Nagaev
\paper On the distribution of linear functionals in finite-dimensional spaces of large dimension
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 2
\pages 295--297
\mathnet{http://mi.mathnet.ru/dan45143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0650156}
\zmath{https://zbmath.org/?q=an:0505.60023}


Linking options:
  • http://mi.mathnet.ru/eng/dan45143
  • http://mi.mathnet.ru/eng/dan/v263/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020